Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and wonít be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Tons of questions-confusion

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Tons of questions-confusion

    I'm now 2 months after my 2nd 1/2 Ocervus treatment.
    I'm concerned/confused as to why I feel worse. Do I need to have more treatments before the sun comes up on me.

    Drop/dragging foot
    Gorilla on my chest feeling (new)
    Swallowing issues (new)
    R hip feeling like I've been kicked by a bull(new)
    Frozen feet in concrete is usual, but now its moved up to about my knees.
    Oh my the snappy in my tone is getting nearly impossible to control.

    I take Prozac 40mg in AM, then Seroquel 100mg @bed

    #2
    Originally posted by DonnaH View Post
    I'm now 2 months after my 2nd 1/2 Ocervus treatment.
    I'm concerned/confused as to why I feel worse. Do I need to have more treatments before the sun comes up on me.

    Drop/dragging foot
    Gorilla on my chest feeling (new)
    Swallowing issues (new)
    R hip feeling like I've been kicked by a bull(new)
    Frozen feet in concrete is usual, but now its moved up to about my knees.
    Oh my the snappy in my tone is getting nearly impossible to control.

    I take Prozac 40mg in AM, then Seroquel 100mg @bed
    Hello DonnaH

    While you wait for comments from Ocrevus users, I just want to say that I'm sorry that you are feeling so bad.

    Hopefully these symptoms are temporary, and the Ocrevus benefits will kick-in very soon.

    Good luck!

    Take Care
    PPMS for 22 years (dx 1998)
    ~ Worrying will not take away tomorrow's troubles ~ But it will take away today's peace. ~

    Comment


      #3
      Hi Donna - Sorry that I can't help. If you don't get some Ocrevus users here, we can move this thread to the Ocrevus sub- forum. Sometimes people don't look at all forums, just the ones they are interested in. Just let us know if you want it moved.

      I hope you start to feel better. Have you talked to your neuro about it? If not, it may be worth a conversation to help with expectations.

      Lots of luck to you.
      Kathy
      DX 01/06, currently on Tysabri

      Comment


        #4
        Wow! Your post was very timely. Tomorrow I am going to the NP to switch from Tysabri to Ocrevus. I have never heard of anyone having trouble with Ocrevus. I hope you symptoms are not from that.

        My hunch is that it is the hot weather. I donít know what the weather is like for you right now but it is going to be 96 degrees F here tomorrow, ugh!

        Comment


          #5
          Hi Donna,

          I'm not on Ocrevus but I can relate to the concrete feet thing and that worries me.

          Have you reported this to your Neuro? My initial symptoms started with numbness in my feet that kept rising til I was numb up past my belly button. Maybe your having a relapse?

          Comment


            #6
            Thx

            Originally posted by pennstater View Post
            Hi Donna - Sorry that I can't help. If you don't get some Ocrevus users here, we can move this thread to the Ocrevus sub- forum. Sometimes people don't look at all forums, just the ones they are interested in. Just let us know if you want it moved.

            I hope you start to feel better. Have you talked to your neuro about it? If not, it may be worth a conversation to help with expectations.

            Lots of luck to you.
            I tried to find one that's special to Ocervus.
            I would appreciate that.
            I'm so not tech savvy to navigate through this site.
            Thanks so much

            Comment


              #7
              I do recall for a couple of months after first starting Ocrevus that I seemed to be a little snappy and on edge for the most. I chalked it up to just the stress and uncertainty of being on a new and not so known about drug
              It was one agains't 2.5million toughest one we ever fought.

              Comment


                #8
                Ocrevus

                Hi Donna,

                I am so sorry that you were having so many difficulties with ocrevus! I have been on it for probably 3 to 4 years now. I started with a study and then continued on afterwards. I have not had any of those issues. The only problem I have, is the exhaustion for the next day or two.

                I do have major problems with the heat and that always puts a wrench into my day! It may have contributed to my exhaustion, I know it was very humid!

                Definitely tell your neurologist. I would suggest journaling your symptoms as they occur. I write my symptom and give it a number from one to ten.

                I hope this helps!! You will be in my thoughts and prayers!

                Nedsix

                Comment

                Working...
                X